# SDR CA980602020

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8986263
- Condition: Failed
- Location: Pneu System
- Part time: 50,951 hours
- Component: Alidsignal, 8986263
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) TAKEOFF ROLL ABORTED DUE TO NR 3 ENGINE THROTTLE ADVANCED WITH NO INCREASE IN POWER.  THE PR VALVE WAS REPLACED BECAUSE THE SENSE LINE OF THE VALVE WAS WORN THROUGH.  ENGINE RUN CARRIED OUT SERVICEABLE.
